# SDR CALA2024082802301

- Difficulty date: August 26, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N24202
- Make and model: Boeing 737824
- Aircraft serial: 30429
- Aircraft time: 75,594 hours, 27,729 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A88112
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF.EA5310-04554 OP002-TYPICAL CRACK FOUND ON RT #1 WINDOW FRAME UPPER AFT CORNER.  ACCOMPLISHED RH #1 WINDOW FRAME  PERMANENT REPAIR  / PREVENTIVE / TRIPLER AS A PERMANENT REPAIR . MODIFICATION  IAW EA#5310-04554 REV."C"OP-004,WHICH REQUIRES TO REF. AAR N/R:9910117 REMOVE THE #1 WINDOW ASSY,PERFORM H.F.E.C TO DETECT CRACKS,   CUT THE WINDOW FRAME AND AND INSTALL REINFORCING DOUBLERS.
